# SDR 99FDEA00245

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511FE
- Make and model: Boeing 727-25
- Aircraft serial: 18283
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65184172
- Condition: Corroded
- Location: Bs 294-309
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR 0795 FOUND CORROSION NOSE WHEEL WELL HORIZONTAL WEB AND BONDED DOUBLERS AT BS 294 TO BS 309, RBL 13 TO LBL 13, WL 181.
